Integrability Properties of Functions with a Given Behavior of Distribution Functions and Some Applications

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)112-126
Number of pages15
JournalProceedings of the Steklov Institute of Mathematics
Volume308
Issue numberSUPPL 1
DOIs
Publication statusPublished - 1 Apr 2020

Keywords

  • Dirichlet problem
  • distribution function
  • entropy solution
  • integrability
  • nonlinear elliptic equations
  • right-hand side in classes close to L
  • weak solution
  • NONLINEAR ELLIPTIC-EQUATIONS
  • right-hand side in classes close to L-1

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint Dive into the research topics of 'Integrability Properties of Functions with a Given Behavior of Distribution Functions and Some Applications'. Together they form a unique fingerprint.

Cite this